# SDR 2001UALA01930

- Difficulty date: September 2, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 46,646 hours, 5,756 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM STATION 1060 RBL 46 CORRODED. MAJOR REPAIR ACCOMPLISHED, TO FLOORBEAM STATION 1060 RBL 46.
